Note On Some General Inequalities

Josip E. Pečarić

Publications de l'Institut Mathématique (1982)

  • Volume: 32(46), Issue: 52, page 131-135
  • ISSN: 0350-1302

How to cite


Josip E. Pečarić. "Note On Some General Inequalities." Publications de l'Institut Mathématique 32(46).52 (1982): 131-135. <>.

author = {Josip E. Pečarić},
journal = {Publications de l'Institut Mathématique},
keywords = {generalizations of the Steffensen, Jensen-Steffensen, Chebyshev and Hölder inequalities},
language = {eng},
number = {52},
pages = {131-135},
publisher = {Matematički institut SANU},
title = {Note On Some General Inequalities},
url = {},
volume = {32(46)},
year = {1982},

AU - Josip E. Pečarić
TI - Note On Some General Inequalities
JO - Publications de l'Institut Mathématique
PY - 1982
PB - Matematički institut SANU
VL - 32(46)
IS - 52
SP - 131
EP - 135
LA - eng
KW - generalizations of the Steffensen, Jensen-Steffensen, Chebyshev and Hölder inequalities
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.